# SDR SCNA99097

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT LEFT OVERWING INTERIOR EMERGENCY EXIT LIGHT ASSEMBLY WAS FOUND INOPERATIVE.  A WIRE WAS FOUND DISCONNECTED BEHIND THE INTERIOR DECORATIVE PANEL.  THE WIRES WERE RESECURED AND SYSTEM OPERATIONALLY CHECKS GOOD.
